Skip to content

Read user comments about the side effects, benefits, and effectiveness of Crestor Oral.

Overall User Ratings

721 Total User Reviews

User Reviews

«Previous 281-285 of 362 Next»
Condition: High Cholesterol
2/18/2009 12:33:30 PM

Reviewer: nanny, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

Condition: High Cholesterol
2/16/2009 4:54:21 AM

Reviewer: bluegill, 55-64 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Doctor took me off this drug after blood test. Caused liver problems. I can still use zorcor.

Condition: High Cholesterol
2/10/2009 5:18:22 PM

Reviewer: 75 or over Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
This drug has helped lower my Cholesterol, but I suffer from attacks of Vertigo, and these have beome more frequent since using Crestor. Could this be a side effect from this drug?

Condition: High Cholesterol
2/10/2009 9:16:32 AM

Reviewer: rytw44, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I started Crestor in November. 45 yrs old. I have had awful constipation to the point of bleeding from straining. Last Friday, my left leg and foot started aching. By evening, sharp pains were shooting through my foot and my leg also hurt when touched. That night I was continuously awakened with pain. By Sunday, the pain was just in my feet and I could barely make it up my steps. Today, my feet s ... Show Full Comment

Condition: High Cholesterol
2/8/2009 11:23:21 AM

Reviewer: mchapman, 55-64 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
(Musle Pain, depression, fatigue) I have long history of problems with statins. 1997 had a heart attack followed by all the medication, statins included. Through the following couple of years I had high fatigue, weakness throughout my body, loss of energy. Then I was diagnosed with depression. The doctor’s started me on antidepressants which made my symptoms’ worse to the point of attempting suic ... Show Full Comment

«Previous 281-285 of 362 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.